# SDR RAIA00212365

- Difficulty date: December 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,934 hours, 31,066 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Valve
- Part number: B03AA1031
- Part serial: 313
- Condition: Defective
- Part time: 7,125 hours, 7,220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5600-STL- AIRFRAME DE-ICE FAULT. MAINTENANCE REMOVED AND REPLACED THE LEFT WING DE-ICE DISTRIBUTOR VALVE, OPS CK OK.
